Assi Dayan suffers heart attack

Asi Dayan stable after h

By JUDY SIEGEL ITZKOVICH, JPOST.COM STAFF
November 17, 2009 14:01

 
X

Dear Reader,
As you can imagine, more people are reading The Jerusalem Post than ever before. Nevertheless, traditional business models are no longer sustainable and high-quality publications, like ours, are being forced to look for new ways to keep going. Unlike many other news organizations, we have not put up a paywall. We want to keep our journalism open and accessible and be able to keep providing you with news and analyses from the frontlines of Israel, the Middle East and the Jewish World.

As one of our loyal readers, we ask you to be our partner.

For $5 a month you will receive access to the following:

  • A user experience almost completely free of ads
  • Access to our Premium Section
  • Content from the award-winning Jerusalem Report and our monthly magazine to learn Hebrew - Ivrit
  • A brand new ePaper featuring the daily newspaper as it appears in print in Israel

Help us grow and continue telling Israel’s story to the world.

Thank you,

Ronit Hasin-Hochman, CEO, Jerusalem Post Group
Yaakov Katz, Editor-in-Chief

UPGRADE YOUR JPOST EXPERIENCE FOR 5$ PER MONTH Show me later

Illustrious actor and director Assi Dayan suffered a heart attack on Tuesday afternoon and was evacuated to Tel Aviv's Sourasky Medical Center. He was admitted in a serious condition before undergoing catheterization. After the procedure, his condition was described as good, and he was said to be fully conscious. Dayan is the son of former IDF Chief of General Staff Moshe Dayan, and played the leading role in the Israeli TV series B'Tipul. The drama show was later adapted by HBO into the acclaimed In Treatment. Last month, Tel Aviv Magistrate's Court Judge Zion Kapah gave Dayan a one-year suspended sentence after convicting him on charges of assaulting and threatening his girlfriend. According to the indictment, to which Dayan pleaded guilty in a plea bargain with the state prosecution, he attacked her twice within 24 hours. Kapah attributed Dayan's violence against his girlfriend to an overdose of Ritlin, a medicine often prescribed for hyper-active people. Dan Izenberg contributed to this report.

Join Jerusalem Post Premium Plus now for just $5 and upgrade your experience with an ads-free website and exclusive content. Click here>>

Related Content

Jisr az-Zarq
April 3, 2014
Residents of Jisr az-Zarqa beckon Israel Trail hikers to enjoy their town

By SHARON UDASIN